Entropy 2010, 12(4), 953-960; doi:10.3390/e12040953
Article

Entropy of Bounding Tori

1email and 2,* email
Received: 27 January 2010; in revised form: 5 March 2010 / Accepted: 13 April 2010 / Published: 15 April 2010
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: Branched manifolds that describe strange attractors in R3 can be enclosed in, and are organized by, canonical bounding tori. Tori of genus g are labeled by a symbol sequence, or “periodic orbit”, of period g-1. We show that the number of distinct canonical bounding tori grows exponentially like N(g) ~ eγ(g-1), with eγ = 3, so that the “bounding tori entropy” is log(3).
Keywords: nonlinear dynamics; topology; branched manifold; bounding torus; entropy
PDF Full-text Download PDF Full-Text [221 KB, uploaded 15 April 2010 09:55 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Katriel, J.; Gilmore, R. Entropy of Bounding Tori. Entropy 2010, 12, 953-960.

AMA Style

Katriel J, Gilmore R. Entropy of Bounding Tori. Entropy. 2010; 12(4):953-960.

Chicago/Turabian Style

Katriel, Jacob; Gilmore, Robert. 2010. "Entropy of Bounding Tori." Entropy 12, no. 4: 953-960.


Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert